Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 26, NWS Atlanta, GA

April 19, 2015Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Apr 19, 2015, 11:26 AM EDT for Dade County, Georgia; Hamilton County, Tennessee. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 11:26 AM EDT (15:26 UTC)
Expired
Apr 20, 2015, 12:14 PM EDT
In force
25 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 13.61 ft at Apr 20, 2015, 1:00 AM EDT.

actionminormoderate5101504/1904/2004/21
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WGUS42 KFFC 191526
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EDT SUN APR 19 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-192104-
/O.NEW.KFFC.FL.W.0026.150419T1526Z-150419T2104Z/
/ENGG1.1.ER.150419T1457Z.150419T1500Z.150419T1504Z.UU/
1126 AM EDT SUN APR 19 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* From this morning until this afternoon.
* At 11AM Sunday the stage was 11.7 feet...and rising.
* Flood stage is 12 feet.
* The creek will continue to rise above flood stage by noon. It should
  crest near 12.5 feet later this afternoon. The creek should fall
  below flood stage by this evening.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding begins along Sells Lane in Trenton...Mason Road near 
  Rising Fawn...and Creek Road near New England. In addition...minor 
  flooding of pasture and grazing land begins along the flood plain. 
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
6 follow-up statements
870 
WGUS82 KFFC 191616
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EDT SUN APR 19 2015

...The Flood Warning continues for the following creek in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-200616-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-150420T0900Z/
/ENGG1.1.ER.150419T1457Z.150419T1800Z.150420T0300Z.UU/
1216 PM EDT SUN APR 19 2015

...Flood Warning extended until late tonight for
  The Lookout Creek near New England.
* Until late tonight.
* At 12 PM Sunday the stage was 12.6 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The creek will continue rising to near 13 feet by this afternoon.
  The creek will fall below flood stage tonight.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
163 
WGUS82 KFFC 192022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SUN APR 19 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

GAC083-TNC065-201022-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-150420T1415Z/
/ENGG1.1.ER.150419T1457Z.150419T1815Z.150420T0815Z.UU/
422 PM EDT SUN APR 19 2015

...Flood Warning extended until Monday morning for
  The Lookout Creek near New England.
* Until Monday morning.
* At 400 PM Sunday the stage was 13 feet...and falling slowly.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The creek will continue to fall to below flood stage by early 
  Monday.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC021-153-169-207-289-201022-
/O.CON.KFFC.FL.W.0025.000000T0000Z-150421T1200Z/
/MACG1.1.ER.150419T0745Z.150420T0000Z.150421T0600Z.NO/
422 PM EDT SUN APR 19 2015

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Tuesday morning.
* At 345 PM Sunday the stage was 18 feet...and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 18.5 feet by this evening. 
  The river will fall below flood stage early Tuesday morning.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
348 
WGUS82 KFFC 200224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 PM EDT SUN APR 19 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
GAC083-TNC065-201624-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-150420T2043Z/
/ENGG1.1.ER.150419T1457Z.150419T1815Z.150420T1443Z.UU/
1024 PM EDT SUN APR 19 2015

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until Monday afternoon.
* At 10 PM Sunday the stage was 13.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The creek  will continue to fall to below flood stage by late Monday morning. 
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC021-153-169-207-289-201624-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-150422T1047Z/
/MACG1.1.ER.150419T0745Z.150421T0600Z.150422T0447Z.NO/
1024 PM EDT SUN APR 19 2015

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 10 PM Sunday the stage was 18.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 19.2 feet by early Tuesday 
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
800 
WGUS82 KFFC 200907
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 AM EDT MON APR 20 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 


GAC083-TNC065-202043-
/O.CON.KFFC.FL.W.0026.000000T0000Z-150420T2043Z/
/ENGG1.1.ER.150419T1457Z.150420T0515Z.150420T1443Z.UU/
507 AM EDT MON APR 20 2015

The Flood Warning continues for
  The Lookout Creek near New England.
* Until this afternoon.
* At 430 AM Monday the stage was 13.2 feet...and falling.
* Minor flooding is occurring...and Minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue to fall...dropping below flood stage by this 
  afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in Trenton...
  Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding expands 
  much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC021-153-169-207-289-202307-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-150422T1525Z/
/MACG1.1.ER.150419T0745Z.150421T0600Z.150422T0925Z.NO/
507 AM EDT MON APR 20 2015

...Flood Warning extended until Wednesday morning...

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 430 AM Monday the stage was 19.5 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue rising...reaching near 19.8 feet after midnight 
  Tuesday morning. The river will fall below flood stage Wednesday 
  morning.
* At 20 feet...Minor flooding continues to expand with an increasing 
  amount of the Macon Greenway Ocmulgee Heritage Trail flooded 
  north of the Martin Luther King Boulevard bridge. The flood waters 
  will be around one foot deep on portions of the trail and both banks 
  will overflow upstream from the bridge. Large portions of the 
  agricultural lands well downstream will be under one to three feet of 
  water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
130 
WGUS82 KFFC 201407
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EDT MON APR 20 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 
 
GAC083-TNC065-201939-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-150420T1939Z/
/ENGG1.1.ER.150419T1457Z.150420T0515Z.150420T1339Z.UU/
1007 AM EDT MON APR 20 2015

...The Flood Warning continues for
  The Lookout Creek near New England.
* Until this afternoon.
* At 930 AM Monday the stage was 12.1 feet...and falling.
* Minor flooding will diminish this afternoon.
* Flood stage is 12 feet.
* The creek will continue to fall to below flood stage by late this 
  morning.
* At 12 feet...Minor flooding continues along Sells Lane in Trenton
  ...Mason Road near   Rising Fawn...and Creek Road near New England.
  In addition...minor flooding of pasture and grazing land continues.
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC021-153-169-207-289-210407-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-150422T1200Z/
/MACG1.1.ER.150419T0745Z.150420T1800Z.150422T0600Z.NO/
1007 AM EDT MON APR 20 2015

...Flood Warning extended until Wednesday morning for
  The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 930 AM Monday the stage was 20.2 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 20.4 feet by this afternoon.
  The river will fall below flood stage early Wednesday morning.
* At 20 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
952 
WGUS82 KFFC 201614
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 PM EDT MON APR 20 2015

...The Flood Warning is cancelled for the following creek in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

GAC083-TNC065-201714-
/O.CAN.KFFC.FL.W.0026.000000T0000Z-150420T1939Z/
/ENGG1.1.ER.150419T1457Z.150420T0515Z.150420T1345Z.UU/
1214 PM EDT MON APR 20 2015

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes affect immediately.
* At 12 PM Monday the stage was 11.5 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 10:23 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 19, 10:23 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT SUN APR 19 2015

.UPDATE...
CONDITIONS REMAIN FAVORABLE FOR SEVERE STORMS WITHING THE TORNADO
WATCH BOX. MESOSCALE PARAMETERS SHOW 0-6KM SHEAR AT 40 TO 50 KT
COMING OUT OF EASTERN AL THIS MORNING...WITH 0-3KM SRH VALUES
BETWEEN 300 AND 400 M2/S2. ROUGHLY ALONG AND SOUTH OF INTERSTATE
20 MUCAPE VALUES ARE BETWEEN 500 AND 1500 J/KG.

PW VALUES ARE VERY HIGH FOR THIS TIME OF YEAR...CLOSE TO AN INCH
AND A HALF. THE GROUND HAS BEEN SATURATED OVER THE LAST FEW DAYS
OF STEADY RAINFALL. LOCALIZED FLOODING IS REMAINS POSSIBLE THE
WIDESPREAD RAINS COME OUT OF EASTERN AL INTO GA AND CREATES
ADDITIONAL RUN OFF. IN ADDITION...A FEW CREEKS AND RIVERS MAY
START COMING OUT OF THEIR BANKS. WILL NOT BE MAKING ANY CHANGES TO
THE FFW.

MADE A FEW CHANGES TO THE POPS...BUT OTHERWISE...NO MAJOR CHANGES
TO THE FORECAST.

&&

.PREV DISCUSSION... /ISSUED 742 AM EDT SUN APR 19 2015/

PREV DISCUSSION... /ISSUED 402 AM EDT SUN APR 19 2015/

SHORT TERM /TODAY THROUGH MONDAY/...

LOCAL AREA IS ENTERING INTO A STRONGLY DIFFLUENT PATTERN ALOFT AS
A SHORTWAVE MOVES THROUGH CENTRAL ALABAMA. ALL THIS ADDING TO THE
OVERALL UPWARD VERTICAL MOTION AND WITH PRECIPITABLE WATER VALUES
RISING RAPIDLY...COVERAGE OF -RA AND -SHRA HAS LIKEWISE INCREASE.
LAST EVENINGS SOUNDING PUT FFC AT AROUND 1.22 PWAT VALUE WHICH
MODEL INITIALIZATIONS ARE NOW PUTTING IT CLOSE TO 1.75 IN...SO
QUITE AN INCREASE. BIG QUESTION INITIALLY IS THE CONVECTIVE
POTENTIAL FOR THE REMAINDER OF THE OVERNIGHT PERIOD INTO THIS
MORNING. STABLE ENVIRONMENT REMAINS IN PLACE OVER MUCH OF THE
AREA...MORE THAN MODELS WOULD INDICATE...WITH MOSTLY LOW CLOUDS AND
ZERO CAPE OVER NORTH GEORGIA. CAPE AXIS REMAINS OVER SOUTH GEORGIA
AND SHOULD PROGRESS NORTH THROUGH MORNING WITH AREAS FROM CSG TO MCN
AFFECTED FIRST. EVEN AREAS WITHIN THIS INSTABILITY AXIS HAVE
EXHIBITED VERY LITTLE LIGHTNING THUS FAR AND WILL LIKELY CAP AT
ISOLATED CHANCES FOR NOW.

LOOKING LIKE BEST CHANCES OF STRONG TO SEVERE WILL BE OVER THE
EAST AND SOUTHEAST SECTIONS OF THE FORECAST AREA TODAY WHERE THE
GREATER INSTABILITY WILL BE POSSIBLE. 850 JET OF 40 KNOTS ALONG
WITH 0-1 KM HELICITY OF 250 M2/S2 WILL LEAD TO A CONTINUED SLIGHT
RISK OF SVR STORMS MAINLY THIS AFTERNOON IN THESE AREAS.

WILL GET A BREAK LATE THIS AFTERNOON THROUGH TONIGHT AS NEXT
SHORTWAVE APPROACHES FROM THE LOWER MISSISSIPPI VALLEY. PRE
FRONTAL BOUNDARY PROGGED TO MOVE THROUGH BETWEEN 12Z AND 15Z
MONDAY FOR NW GA AND 15Z TO 21Z ELSEWHERE. LOOKS LIKE SIMILAR
SHEAR VALUES AND TARGET AREAS OF EAST AND SOUTHEAST PORTIONS FOR
THIS EVENT BUT PERHAPS MORE INSTABILITY TO WORK WITH. NAM12 SHOWS
CAPE VALUES IN EXCESS OF 200 J/KG MOVE FROM THE GULF COAST INTO SE
PORTIONS. AS FRONT MOVES THROUGH WITH AFOREMENTIONED SHEAR
VALUES...SHOULD SEE ANOTHER SEVERE THREAT WITH ISOLATED TORNADOES
NOT OUT OF THE QUESTION.

AS FAR AS HYDROLOGY CONCERNS...CERTAINLY LOOKS AS THOUGH THERE
WILL BE SOME ISOLATED MINOR FLOODING OF THE NORMALLY PRONE AREAS
BUT NOT SURE ENOUGH TO WARRANT FLOOD WATCH AT THIS POINT. WPC QPF
INDICATES AN INCH TO AN INCH AND HALF SPREAD OVER THE NEXT 2 DAYS.
WITH QPF UNDER PERFORMING THUS FAR THIS MORNING...WOULD LIKE TO
SEE HOW CONVECTIVE POTENTIAL EVOLVES BEFORE DECIDING ON ANY
WATCHES.

DEESE

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE FOR MONDAY NIGHT THROUGH TUESDAY. MOISTURE RETURN
BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK
SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK
KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER
CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT
WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE
GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS
SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE
OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL
NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE
WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER
DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION.

20

AVIATION...
12Z UPDATE...
IFR AND LIFR CONDITIONS REMAIN OVER MUCH OF THE AREA...EVEN AS
LARGE -RA SHIELD MOVES OUT OF THE AREA.  FOR NOW...SHOW MARGINAL
IMPROVEMENT THROUGH DAYBREAK AFTER WHICH WILL NEED TO MONITOR FOR
TSRA POTENTIAL. MOVED TIMING OF THESE TSRA BACK IN LATEST TAF SET
BEGIN AT ATL AFT 20Z BUT WILL NEED TO MONITOR THIS BEING TOO
LATE. SLOW IMPROVEMENT TO MVFR THROUGH NOON WITH WINDS SHIFTING TO
THE SW AND GUSTING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON LIFR PERSISTENCE.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  61  78  52 /  90  40  60  20
ATLANTA         74  62  75  53 /  80  30  50  10
BLAIRSVILLE     70  57  71  47 /  90  40  60  20
CARTERSVILLE    76  61  75  50 /  80  40  60  10
COLUMBUS        79  65  81  55 /  90  30  40   5
GAINESVILLE     71  61  73  51 /  90  30  60  20
MACON           77  64  81  54 / 100  30  40  10
ROME            77  61  74  49 /  80  30  60  10
PEACHTREE CITY  76  61  77  51 /  80  30  50  10
VIDALIA         79  67  83  60 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DEKALB...DODGE...DOOLY...DOUGLAS...FAYETTE...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MUSCOGEE...NEWTON...NORTH FULTON...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP...TWIGGS...
UPSON...WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Apr 19, 9:21 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
921 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 19, 10:57 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SUN APR 19 2015

GAZ089-090-191530-
MUSCOGEE GA-CHATTAHOOCHEE GA-
1057 AM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES
UNTIL 1130 AM EDT...

AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM EAST OF SAND HILL OR 7 MILES NORTH OF
CUSSETA...MOVING NORTHEAST AT 20 MPH.

STORMS EMBEDDED WITHIN A TROPICAL RAIN SEGMENT HAVE EXHIBITED
LOCALIZED...WEAK ROTATION...BUT NOTHING SIGNIFICANT ENOUGH TO
INDICATE THE PRESENCE OF A TORNADO AT 1056 AM EDT. STILL...THE
ENVIRONMENT WITHIN THIS RAINBAND SUGGESTS AN ENHANCED RISK OF A
BRIEF...GENERALLY WEAK TORNADO FORMING AS THE BAND MOVES ACROSS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UPATOI...NORTH FORT BENNING AND EELBECK/WEST FORT BENNING.

RESIDENTS IN THIS AREA ARE URGED TO REMAIN INDOORS AND BE ATTENTIVE
TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT
FORM AND DISSIPATE RAPIDLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3239 8486 3257 8475 3253 8469 3252 8469
      3252 8467 3250 8464 3249 8466 3248 8466
      3235 8481
TIME...MOT...LOC 1456Z 225DEG 15KT 3241 8480

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 9:21 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton39 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:18 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup42 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:35 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 4:28 PM EDTRiver Flood WarningFFCLamar, Spalding7 days
Apr 19, 6:37 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

River Flood Warnings in Georgia, 2015River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.